# SDR CA040825003

- Difficulty date: May 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 6,998 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL REMOVED TO CHANGE BROKEN BRACKETS.  PN 0712302-1 LT BRACKET AND 0732101-4 REINFORCEMENT REPLACED WITH NEW PARTS.  ADJACENT RIVETS REPLACED. TAIL REASSEMBLED AND DUAL INSPECTED.
